MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION 4000 ML TPN BAG; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION 4000 ML TPN BAG; SET, I.V. FLUID TRANSFER
Catalog Number H938742
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a 4000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bag was defective.The defect was further described as leak coming from an unknown location.This issue was identified during setup, and preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Unaided visual inspection was performed which observed a small tear observed at the lower right side edge of the bag.A functional testing was performed which revealed a leak on the affected location.Additional magnified inspection was performed which verified a tear/hole where the leak coming from.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
4000 ML TPN BAG
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10662858
Report Number1416980-2020-06342
Device Sequence Number14342110
Product Code LHI
UDI-Device Identifier00085412477268
UDI-Public(01)00085412477268
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue NumberH938742
Device Lot Number60149824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2020
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1